# SDR UALA2013040302178

- Difficulty date: April 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 89,737 hours, 14,256 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Pump
- Part number: 5006286F
- Part serial: 2201
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION LIGHT ON DURING CRUISE. ALL PUMPS ON.  NO LIGHTS.   PERFORMED FUEL PROCESSOR BITE FOUND FAULTS RM DENS SENSOR FAILURE A01, AND RM DENS SENSOR OPEN AT SPAR A01.  VERIFIED MFQ OF RT AND LT TANKS TO BE WITHIN LIMITS VIA STICK READINGS AND PER FUELING MANUAL 6-4-2,31. REPLACED DENSITOMETER FOR FAULT HISTORY ONLY , FUEL CONFIG LIGHT SHOULD BE CORRELATED. FUEL PUMP REPLACED.
